BibTeX record journals/ijbc/Gu07

download as .bib file

@article{DBLP:journals/ijbc/Gu07,
  author    = {En{-}Guo Gu},
  title     = {The Feasible Domains and their bifurcations in an Extended logistic
               Model with an External Interference},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {17},
  number    = {3},
  pages     = {877--889},
  year      = {2007},
  url       = {https://doi.org/10.1142/S0218127407017604},
  doi       = {10.1142/S0218127407017604},
  timestamp = {Fri, 26 May 2017 22:50:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/Gu07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier